# SDR CALA2013102192237

- Difficulty date: October 18, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 49,436 hours, 5,920 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 47348707
- Part serial: 98
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 1 & 2 FAULTED.  REPLACED BOTH LT & RT FODC FIRE DETECTOR CARDS IN P84 & P85 A10 CARDS IAW MM 26-11-03 & OPS CHECKED GOOD.
